# SDR AALA201512309004

- Difficulty date: December 29, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 13,169 hours, 5,428 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  4R DOOR, AMBER CHECK LOW PRESS ON CIDS PANEL.  SERVICED 4R DOOR ASSIST BOTTLE TO PROPER PRESS IAW AMM 52-11-14.  ALL INDICATIONS ON CIDS PANEL NORMAL.
